Q. I have a rash on my back which gets aggravated when I am in stress. What could it be?

Answered by
Dr. Atishay Bukharia
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 13, 2015 and last reviewed on: Oct 09, 2018

Hello doctor,

  • I have had a rash on my back, neck and chest for over a month.
  • I visited my physician and she thought it could be a fungal infection.
  • She prescribed an anti-fungal medication which I took for 2 weeks.
  • However, the medication did not do anything, and the rash is still present.
  • It gets itchy when I sweat and the biggest portion of the rash is on my back.
  • The rash is slightly scaly, but it does not flake or ooze.
  • It is slightly raised.
  • The rash appears to be a cluster of defined circular patches.

Please advice.

#

Hi,

Welcome to icliniq.com.

I have gone through your query and attachments. (attachment removed to protect patient identity)

It is not looking like fungal infection.

It is more in favour of urticaria.

  • Does it remain the same or fades with time and recur again?
  • Does it aggravate with physical exercise or sun exposure?
  • Are you on any medications?
  • As for now, take tablet Allegra180mg once daily and tablet Teczine M once daily at night.

Revert back with the details to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hello doctor,

  • The only medication I am currently taking is an oral contraceptive, which I have been taking for several years.
  • The rash does seem to fade at times and become more prominent when I am in a stressful situation.
  • The rash gets aggravated after exercising.
  • It has completely faded at times and then come back a few weeks later.
  • It usually lasts a few weeks before it fades, but this time it seems to be lasting longer.
  • I have started taking the Allegra but I am not sure what Teczine is. 

Thank you.

#

Hi,

Welcome to icliniq.com.

Yes, you are suffering from urticaria and more precisely the type is cholinergic urticaria.

To be frank, this is considered as a nightmare of the dermatologists as it is very difficult to treat.

In most cases, it will subside on their own but it may take 7-8 years.

Tablet Teczine M contains Levocetirizine and Montelukast.

I have prescribed you the first line approved medicines for urticaria considering that they would respond.

If not hypotensive please take tablet Inderal 10mg once daily.

Revert back to a dermatologist online after 3 weeks for review --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please suggest homeopathy medicine for urticaria.

.. seen your reports (attachment removed to protect patient identity), your thyroid profile is normal, and serum triglycerides level is a little bit high. For urticaria, in homeopathy, we have best remedies. So, you need not worry about your problem...   Read full

Why am I getting severe itchy skin eruptions?

Your concern may be Pityrosporum folliculitis or Miliria rubra or cholinergic urticaria, atopic dermatitis ...   Read full

Can allergic reaction cause bumps on face, neck and fingers?

It is urticaria and you are right it is an allergic reaction ... Urticaria can be due to drugs, any food material to which your body is allergic ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.